MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-P-2-36-137-R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Event or Problem Description
The physician opened the package and noticed that the hydrophilic coating on the sheath was flaking off.He wiped down the coating with saline and tried remove all the flakiness from the device.
 
Additional Manufacturer Narrative
The product was not returned therefore no physical evaluation of the device could be completed however a photo of the complaint device was supplied confirming the complaint.The work order record for ac980695 was reviewed and appeared complete and correct.One-hundred percent (100%) of sheath assemblies are qc inspected at incoming qc for any surface non-conformities, including flaking and peeling, based on the information present, a definitive root cause for the complaint could not be determined.Appropriate personnel will continue to monitor for similar events.The product was not returned therefore no physical evaluation of the device could be completed however a photo of the complaint device was supplied confirming the complaint.The work order record for ac980695 was reviewed and appeared complete and correct.One-hundred percent (100%) of sheath assemblies are qc inspected at incoming qc for any surface non-conformities, including flaking and peeling, based on the information present, a definitive root cause for the complaint could not be determined.Appropriate personnel will continue to monitor for similar events.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key6084552
Report Number9680654-2016-00015
Device Sequence Number1136216
Product Code MIH
UDI-Device Identifier10827002325507
UDI-Public(01)10827002325507(17)190826(10)AC980695
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZFEN-P-2-36-137-R
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2016
Supplement Report FDA Received Date12/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1